Analysis of ridged elliptical waveguide by polynomial representation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (11): 6393-6397    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Analysis of ridged elliptical waveguide by polynomial representation
Xu Jin, Wang Wen-Xiang, Yue Ling-Na, Gong Yu-Bin, Wei Yan-Yu
电子科技大学物理电子学院,成都 610054
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn